# SDR SWAA2015052539973

- Difficulty date: May 22, 2015
- Submitted: May 25, 2015
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 74,944 hours, 63,443 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 411A3230
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LT MID EXIT HATCH SIGN LIGHT LENS MISSING.  R & R LIGHT ASSEMBLY IAW MM.
